Sergey Denisov


      Research interests: Analysis, PDE


         CV  Publications

        
          Teaching: Fall 2019, Math 375 Lecture 1 and Lecture 2
 

         Editorial Work: Constructive Approximation,   Journal of Approximation Theory


          Current graduate students:  Liban Mohamed, Jaeun Park, Michel Alexis.
        Current postdoc: Trevor Leslie
        Former students and mentees

 
     Selected publications in the last 4 years

  • R. Bessonov, S. Denisov, De Branges canonical systems with finite logarithmic integral, submitted.
  • S. Denisov, Spatial asymptotics of Green's function for elliptic operators and applications: a.c. spectral type, wave operators for wave equation, Trans. Amer. Math. Soc., Vol. 371, N12, 2019, 8907-8970.
  • A. Aptekarev, S. Denisov, D. Tulyakov, On a problem by Steklov, JAMS, Vol. 29, N4, 2016, 1117-1165.
  • S. Denisov, The sharp corner formation in 2D Euler dynamics of patches: infinite double-exponential rate of merging, Arch. Rational Mech. Anal., Vol. 215, N2, 2015, 675-705.
  • S. Denisov, The growth of polynomials orthogonal on the unit circle with respect to a weight w that satisfies w, 1/w in L^\infty, Mat. Sbornik, Vol. 209, N7, 2018, 71-105.
                                                                          

Current address:
 University of Wisconsin-Madison
  Department of Mathematics
 480 Lincoln Dr.
 Madison, WI 53706-1388, USA
 
 Phone: 608-263-5564
 Fax: 608-263-8891



MY MATH BLOG